Down in the dumps!!!!

Hi my lovely friends.

Not posted on here for a while I feel like I'm down in the dumps so emotional, depressed and fed up.

Don't think anything is working for me. Am on steroids slow release course. Atm on 15mg and feel like it's messing with my head. My eyes are so sore and dried out am wearing sunglasses in such dull weather. My joints hurt so bad nothing helps. I just don't know what to do anymore I want to go docs but they will just fob me off and say it will take time. I don't know I am not as bad as many of you but I feel like iv been hit by a lorry! Dragging myself around. Sorry I just needed to moan.

Love to all xxx

5 Replies

  • You poor thing, I understand completely. We all hope that the meds we take will make this thing better, it is so disappointing when they don't. Having said that, steroids are really a short term measure, you should have been put on long term treatment, haven't you? If not, why not? Is it that you can't settle with them?

  • I was put in hydroxy but had lots of side effects being on that so was taken off and became very ill with a bad flare so I was started on a 6 week slow release plan, then as I was on my 4th week my hand swell and the pain was bad the rheumy put me back to the start this time lowering the dose after 2 weeks. I will see him once it's over and then I will go onto a different medication. But for now it seems like I am just suffering. I feel the steroids are messing with my head I am on 15mg till Friday then down to 10mg. Just wanna stop having them!

  • Poor you its horrible being in chronic pain. Steroids do make you emotional and lack of sleep I cant take anti inflamatory meds due to asthma complications so I know how you feel and impending winter is enough to depress anyone. Chin up dvd and blanket time xxx

  • Sorry to hear that you are not feeling well mentally and emotionally. I k now what it is like to feel down and depressed. I have days when i wish i wasn't here, then i have days that i lift myself up and get on with things, but they seem to be far and in between at the moment. The weather makes me down, it makes my joints and body hurt, also have financial problems but i try and get on with things. Take care. x

  • Aww bless hope you all feel better soon. It's hard isn't it is know everyday is not the same so hoping for good days for all!

    I badly want to come off the steroids going to call my rheumy nurse see what she thinks! Usually never get an answer till a few days later :(

You may also like...